# SDR VTZA97153

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- Engine: Garrtt TPE3311
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 31041793
- Condition: Failed
- Location: Right Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 6403 - RDU-IAD - DURING CRUISE, AN UNSCHEDULED LANDING DUE TO RIGHT OIL PRESSURE LIGHT ILLUMINATED AND GAUGE INDICATED PRESSURE BELOW 40 PSI.  CREW SHUT DOWN RIGHT ENGINE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TURBINE SEAL OIL LINE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
